MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 10ML LL W/NDL 21X1-1/2 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 10ML LL W/NDL 21X1-1/2 RB; PISTON SYRINGE
Model Number 309643
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the syringe 10ml ll w/ndl 21x1-1/2 rb experienced discolored/stained primary packaging.The following information was provided by the initial reporter: customer received 400 each of item 309643/106005l, lot number 0238480, expiring 07-31-2025 on po 20809.
 
Additional Manufacturer Narrative
H6: investigation summary two photos displaying two 100-count shelf cartons from batch 0238480 (p/n 309643) were received and evaluated.A device history review was conducted for lot number 0238480.The cartons were opened and contained an unknown number of syringes inside.It was observed, the top layer of blister packs inside the carton had gross ink stains, which were rejectable per product specification.Potential root cause for the ink stain defect is associated with the packaging process.It was likely the printer faulted after a power dip that caused a utility failure.
 
Event or Problem Description

Brand Name
SYRINGE 10ML LL W/NDL 21X1-1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10908873
Report Number1213809-2020-00839
Device Sequence Number14205006
Product Code FMF
UDI-Device Identifier30382903096436
UDI-Public30382903096436
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2025
Device Model Number309643
Device Catalogue Number309643
Device Lot Number0238480
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer12/06/2020
Initial Report FDA Received Date11/26/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1